# SDR USAA2011031491032

- Difficulty date: March 9, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 34,289 hours, 12,382 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Part number: D57255511000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - MAJOR REPAIR - CORROSION ON THE FORWARD LUG AFT FACE OF THE LEFT RIB 5 FITTING AT THE 10 O'CLOCK POSITION.  REPAIRED FORWARD LUG AFT FACE OF THE LEFT RIB 5 FITTING IAW EA 117382.
